# SDR DALA1206186313

- Difficulty date: February 4, 2012
- Submitted: February 7, 2012
- Operation: Air carrier
- Aircraft: N673US
- Make and model: Boeing 747451
- Aircraft serial: 30268
- Aircraft time: 54,313 hours, 6,835 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, THE EMERGENCY ESCAPE PATH LIGHTS AT DOOR 5 LEFT AND RIGHT WERE MISSING.  MAINTENANCE INSTALLED THE FLOOR PROXIMITY LIGHT ASSEMBLIES AND LENS.  SYSTEM OPERATION WAS NORMAL AFTER THE LIGHT ASSEMBLIES WERE REPLACED.
